MathSciNet Relay Station
MathSciNet bibliographic data
MR1204416 81T05 (81T08 81T70)
Pedersen, J.; Segal, I. E.; Zhou, Z. Nonlinear quantum fields in $\geq 4$ dimensions and cohomology of the infinite Heisenberg group. Trans. Amer. Math. Soc. 345 (1994), no. 1, 73–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement